# SDR HNAA2019091300270

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 38,911 hours, 33,548 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  657     31-50  2067831  11SEP19  PHL  ASSGN CAPT CAUTION LIGHT DOES NOT EXTINGUISH.  MEL   11SEP19  21:28  PHL  C25422  31-7-1
MASTER CAUTION LIGHTS.
